MAUDE Adverse Event Report: ABBOTT DIABETES CARE INC PRECISION XCEED PRO; BLOOD GLUCOSE MONITORING SYSTEM

ABBOTT DIABETES CARE INC PRECISION XCEED PRO; BLOOD GLUCOSE MONITORING SYSTEM
Model Number 70932-01
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 03/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product has been returned, extended investigation is pending at this time.A follow- up report will be submitted once additional information is obtained.The device manufacturer date for the reported meter is unknown.The date entered is the date abbott diabetes care became aware of the event.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
A health care professional reported receiving a low reading from a hospital adc blood glucose meter.The health care professional reported a low reading of 432 mg/dl which was lower than lab reading of 642 mg/dl.The results when plotted on a parkes error grid fell "out of range" showing the difference in values to be clinically significant.There was no report of death, serious injury, or mistreatment associated with this event.
 
Additional Manufacturer Narrative
The reported meter has been returned and investigated with retained test strips.Visual inspection has been performed on the returned meter and no issues were observed.Meter powered on with button and upon docking.Control solution testing has been performed and all results were within range specification.No malfunction or product deficiency was identified.Extended investigation has been performed for the reported complaint and there was no indication that the product did not meet specification.Dhrs for the precision xceed pro meter was reviewed and the dhrs showed the precision xceed pro meter passed all tests prior to release.Dhrs for the precision strips were reviewed and the dhrs showed the precision strips passed all tests prior to release.Retain testing was performed for precision strips and all units performed in specification and passed.If the partial product is returned, a physical investigation will be performed and a follow-up report submitted.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description

Brand Name
PRECISION XCEED PRO
Common Device Name
BLOOD GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
ABBOTT DIABETES CARE INC
1360 south loop road
alameda CA 94502 7001
MDR Report Key11553849
Report Number2954323-2021-63073
Device Sequence Number4150598
Product Code NBW
UDI-Device Identifier00093815709329
UDI-Public00093815709329
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K080960
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model Number70932-01
Device Catalogue Number70932
Device Lot Number4J015H
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2021
Initial Date Received by Manufacturer 03/03/2021
Supplement Date Received by Manufacturer04/30/2021
Initial Report FDA Received Date03/23/2021
Supplement Report FDA Received Date05/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1